加载中…
In this paper, we discussed the unique solvability of the two absolute value matrix equations. The unique solvability condition is provided for the generalized absolute value matrix equation (GAVME) . This condition is superior to that of Kumar et al. [J. Numer. Anal. Approx. Theory, 51(1) (2022) 83-87]. We also discussed different conditions for the unique solvability of the new generalized absolute value matrix equation (NGAVME) with . We also provided the corrected version of Corollary 2.1 from the published work by Wang et al. [Appl. Math. Lett., 116 (2021) 106966].

生成讲解博客的中文版本

生成AI智能校验的中文版本